# SDR UALA2009021700522

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 24,778 hours, 9,742 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT ROW 14 ABC, IS INOP.  REPLACED EEL ASSY P/N BR9 644-21, OPS CHECKED GOOD.
